# SDR R61A201309050857

- Difficulty date: September 5, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 15,863 hours, 12,674 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17092988401
- Condition: Cracked
- Location: Lt A/C Pack Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT PACK DUCT BRACKET CRACKED FWD OF LT PACK ASSY.  MX R & R LT DUCT BRACKET COMMON TO LT PACK ASSY IAW SRM 51-40-02 AND 51-41-01. PN 170-92988-401 SUPPORT ASSY.  ACFT REMAINS FOR COMPLETION OF HEAVY CHECK.
